Alert archive / Idaho / Wind Advisories in 2010
Wind Advisory 7, NWS Pocatello, ID
NWS Pocatello, ID issued this wind advisory at Apr 27, 2010, 3:16 AM MDT. It took effect at Apr 27, 2010, 3:00 PM MDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2010, 3:16 AM MDT (09:16 UTC)
- In effect from
- Apr 27, 2010, 3:00 PM MDT
- Expired
- Apr 27, 2010, 10:30 PM MDT
- In force
- 8 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
796 WWUS75 KPIH 270916 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 316 AM MDT TUE APR 27 2010 . IDZ020-021-271730- /O.NEW.KPIH.WI.Y.0007.100427T2100Z-100428T0600Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... CRATERS OF THE MOON...INL COMPLEX...POCATELLO...BLACKFOOT... MASSACRE ROCKS 316 AM MDT TUE APR 27 2010 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT. * WINDS...SOUTH TO SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...3PM TODAY TO MIDNIGHT TONIGHT. * LOCATIONS INCLUDE: POCATELLO...BLACKFOOT...MASSACRE ROCKS... IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON...INL COMPLEX * IMPACTS...AREAS OF BLOWING DUST WILL REDUCE VISIBILITY SUDDENLY WITHOUT WARNING MAKING DRIVING HAZARDOUS. PEOPLE DRIVING INTERSTATE 15 NEAR THE ROBERTS AREA SHOULD EXERCISE CAUTION. PEOPLE SHOULD SECURE OBJECTS THAT MAY BLOW AROUND IN THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ022-023-271730- /O.NEW.KPIH.WI.Y.0007.100427T2100Z-100428T0600Z/ SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- INCLUDING THE CITIES OF...MALAD...OAKLEY...CITY OF ROCKS... CONNOR SUMMIT...SWEETZER SUMMIT...MALAD SUMMIT... LAVA HOT SPRINGS...SODA SPRINGS...MCCAMMON...FISH CREEK SUMMIT... SWAN VALLEY...GRAYS LAKE NWR 316 AM MDT TUE APR 27 2010 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT. * WINDS: SOUTH WIND 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING: 3PM TODAY TO MIDNIGHT TONIGHT. * LOCATIONS INCLUDE: LAVA HOT SPRINGS...SODA SPRINGS... MCCAMMON...FISH CREEK SUMMIT...SWAN VALLEY...GRAYS LAKE NWR... MALAD...OAKLEY...CITY OF ROCKS...CONNOR SUMMIT... SWEETZER SUMMIT...MALAD SUMMIT * IMPACTS: BLOWING DUST MAY REDUCE VISIBILITY SUDDENLY WITHOUT WARNING TO NEAR ZERO. SOME AREAS AFFECTED INCLUDE INTERSTATE 84 FROM THE TOWN OF JUNIPER TO THE TOWN OF SUBLETT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HATTINGS/MESSICK
4 follow-up statements
908 WWUS75 KPIH 271011 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 411 AM MDT TUE APR 27 2010 . IDZ020-021-272200- /O.CON.KPIH.WI.Y.0007.100427T2100Z-100428T0600Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... CRATERS OF THE MOON...INL COMPLEX...POCATELLO...BLACKFOOT... MASSACRE ROCKS 411 AM MDT TUE APR 27 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT. * WINDS...SOUTH TO SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO50 MPH. * TIMING...3PM TODAY TO MIDNIGHT TONIGHT. * LOCATIONS INCLUDE: POCATELLO...BLACKFOOT...MASSACRE ROCKS... IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON...INL COMPLEX * IMPACTS...AREAS OF BLOWING DUST WILL REDUCE VISIBILITY SUDDENLYWITHOUT WARNING MAKING DRIVING HAZARDOUS. PEOPLE DRIVING INTERSTATE 15 NEAR THE ROBERTS AREA SHOULD EXERCISE CAUTION. PEOPLE SHOULD SECURE OBJECTS THAT MAY BLOW AROUND IN THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ022-023-272200- /O.CON.KPIH.WI.Y.0007.100427T2100Z-100428T0600Z/ SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- INCLUDING THE CITIES OF...MALAD...OAKLEY...CITY OF ROCKS... CONNOR SUMMIT...SWEETZER SUMMIT...MALAD SUMMIT... LAVA HOT SPRINGS...SODA SPRINGS...MCCAMMON...FISH CREEK SUMMIT... SWAN VALLEY...GRAYS LAKE NWR 411 AM MDT TUE APR 27 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT. * WINDS: SOUTH WIND 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING: 3PM TODAY TO MIDNIGHT TONIGHT. * LOCATIONS INCLUDE: LAVA HOT SPRINGS...SODA SPRINGS... MCCAMMON...FISH CREEK SUMMIT...SWAN VALLEY...GRAYS LAKE NWR... MALAD...OAKLEY...CITY OF ROCKS...CONNOR SUMMIT... SWEETZER SUMMIT...MALAD SUMMIT * IMPACTS: BLOWING DUST MAY REDUCE VISIBILITY SUDDENLY WITHOUT WARNING TO NEAR ZERO. SOME AREAS AFFECTED INCLUDE INTERSTATE 84 FROM THE TOWN OF JUNIPER TO THE TOWN OF SUBLETT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
631 WWUS75 KPIH 271527 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 927 AM MDT TUE APR 27 2010 IDZ020-021-272200- /O.CON.KPIH.WI.Y.0007.100427T2100Z-100428T0600Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... CRATERS OF THE MOON...INL COMPLEX...POCATELLO...BLACKFOOT... MASSACRE ROCKS 927 AM MDT TUE APR 27 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT. * WINDS...SOUTH TO SOUTHWEST WILL INCREASE TO BETWEEN 25 AND 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...THE STRONGEST WINDS WILL OCCUR FROM MID AFTERNOON THROUGH THE EVENING. * LOCATIONS INCLUDE: POCATELLO...BLACKFOOT...MASSACRE ROCKS... IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON... INL COMPLEX * IMPACTS...AREAS OF BLOWING DUST FROM RECENT AGRICULTURAL ACTIVITY CAN REDUCE VISIBILITY WITHOUT WARNING MAKING DRIVING HAZARDOUS. TRAVELERS ON INTERSTATE 15 BETWEEN IDAHO FALLS AND HAMER SHOULD BE ESPECIALLY CAUTIOUS. PEOPLE SHOULD SECURE OBJECTS THAT MAY BLOW AROUND IN THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ022-023-272200- /O.CON.KPIH.WI.Y.0007.100427T2100Z-100428T0600Z/ SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- INCLUDING THE CITIES OF...MALAD...OAKLEY...CITY OF ROCKS... CONNOR SUMMIT...SWEETZER SUMMIT...MALAD SUMMIT... LAVA HOT SPRINGS...SODA SPRINGS...MCCAMMON...FISH CREEK SUMMIT... SWAN VALLEY...GRAYS LAKE NWR 927 AM MDT TUE APR 27 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT. * WINDS: SOUTH WIND WILL INCREASE TO 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING: THE STRONGEST WINDS ARE EXPECTED TO OCCUR FROM MID AFTERNOON THROUGH THE EVENING. * LOCATIONS INCLUDE: LAVA HOT SPRINGS...SODA SPRINGS... MCCAMMON...FISH CREEK SUMMIT...SWAN VALLEY... GRAYS LAKE NWR...MALAD...OAKLEY...CITY OF ROCKS... CONNOR SUMMIT... SWEETZER SUMMIT...MALAD SUMMIT * IMPACTS: BLOWING DUST MAY REDUCE VISIBILITY TO NEAR ZERO WITHOUT WARNING. SOME AREAS AFFECTED INCLUDE INTERSTATE 84 FROM THE TOWN OF JUNIPER TO THE TOWN OF SUBLETT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
571 WWUS75 KPIH 272031 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 231 PM MDT TUE APR 27 2010 IDZ020-021-280600- /O.CON.KPIH.WI.Y.0007.100427T2100Z-100428T0600Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... CRATERS OF THE MOON...INL COMPLEX...POCATELLO...BLACKFOOT... MASSACRE ROCKS 231 PM MDT TUE APR 27 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * WINDS...SOUTH TO SOUTHWEST WINDS BETWEEN 25 AND 35 MPH WILL BECOME WIDESPREAD THROUGH THE EVENING. GUSTS TO 50 MPH ARE POSSIBLE. * TIMING...THE STRONGEST WINDS WILL OCCUR FROM MID AFTERNOON THROUGH THE EVENING. * LOCATIONS INCLUDE: POCATELLO...BLACKFOOT...MASSACRE ROCKS... IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON... INL COMPLEX * IMPACTS...AREAS OF BLOWING DUST FROM RECENT AGRICULTURAL ACTIVITY CAN REDUCE VISIBILITY WITHOUT WARNING MAKING DRIVING HAZARDOUS. TRAVELERS ON INTERSTATE 15 BETWEEN IDAHO FALLS AND HAMER SHOULD BE ESPECIALLY CAUTIOUS. PEOPLE SHOULD SECURE OBJECTS THAT MAY BLOW AROUND IN THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ022-023-280600- /O.CON.KPIH.WI.Y.0007.100427T2100Z-100428T0600Z/ SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- INCLUDING THE CITIES OF...MALAD...OAKLEY...CITY OF ROCKS... CONNOR SUMMIT...SWEETZER SUMMIT...MALAD SUMMIT... LAVA HOT SPRINGS...SODA SPRINGS...MCCAMMON...FISH CREEK SUMMIT... SWAN VALLEY...GRAYS LAKE NWR 231 PM MDT TUE APR 27 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * WINDS: SOUTH WIND WILL INCREASE TO 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING: THE STRONGEST WINDS ARE EXPECTED TO OCCUR FROM MID AFTERNOON THROUGH THE EVENING. * LOCATIONS INCLUDE: LAVA HOT SPRINGS...SODA SPRINGS... MCCAMMON...FISH CREEK SUMMIT...SWAN VALLEY... GRAYS LAKE NWR...MALAD...OAKLEY...CITY OF ROCKS... CONNOR SUMMIT... SWEETZER SUMMIT...MALAD SUMMIT * IMPACTS: BLOWING DUST MAY REDUCE VISIBILITY TO NEAR ZERO WITHOUT WARNING. SOME AREAS AFFECTED INCLUDE INTERSTATE 84 FROM THE TOWN OF JUNIPER TO THE TOWN OF SUBLETT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
813 WWUS75 KPIH 280430 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 1030 PM MDT TUE APR 27 2010 IDZ020>023-280530- /O.CAN.KPIH.WI.Y.0007.000000T0000Z-100428T0600Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... CRATERS OF THE MOON...INL COMPLEX...POCATELLO...BLACKFOOT... MASSACRE ROCKS...MALAD...OAKLEY...CITY OF ROCKS...CONNOR SUMMIT... SWEETZER SUMMIT...MALAD SUMMIT...LAVA HOT SPRINGS... SODA SPRINGS...MCCAMMON...FISH CREEK SUMMIT...SWAN VALLEY... GRAYS LAKE NWR 1030 PM MDT TUE APR 27 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND ADVISORY. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Apr 27, 3:04 AM MDT, 12 minutes earlier.
Area forecast discussion, Apr 27, 3:04 AM MDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 304 AM MDT TUE APR 27 2010 .SHORT TERM...TODAY THROUGH THURSDAY NIGHT. QUITE AN ACTIVE PERIOD ON TAP. THE UPPER RIDGE THAT BROUGHT THE RELATIVELY TRANQUIL WEATHER THIS WEEKEND AND MONDAY IS NOW MOVING TO THE EAST. A POTENT STORM THAT HAS MOVED ONSHORE IN THE PACIFIC NORTHWEST IS NOW MOVING TOWARD IDAHO. WE EXPECT PRECIPITATION TO SPREAD INTO THE CENTRAL MOUNTAINS AROUND NOON AND THEN SPREAD WEST TO EAST ACROSS THE CWA THIS AFTERNOON AND EVENING. AHEAD OF THE SYSTEM WE SHOULD SEE ONE MORE WARM DAY ACROSS THE SNAKE PLAIN. WITH SOUTHERLY FLOW AND DOWNSLOPING MANY PLACES SHOULD SEE HIGHS IN THE 70S ESPECIALLY IN LOWER SNAKE PLAIN. THE FIRST ISSUE FOR LATE TODAY AND INTO THIS EVENING WILL BE FOR WINDS. LOCAL WIND STUDY SCHEMES SHOW ADVISORY LEVEL WINDS FOR LATE THIS AFTERNOON INTO THIS EVENING. MAIN DRIVING FACTORS ARE STRONG 700 AND 500 MB WINDS ALONG WITH AN 140 KNOT JET AND GOOD COLD ADVECTION. THEREFORE WE HAVE ISSUED A WIND ADVISORY FOR THE SNAKE PLAIN ALONG WITH SOUTH CENTRAL AND CARIBOU HIGHLANDS ESPECIALLY IN NORTH TO SOUTH ORIENTED VALLEYS. THE SECOND ISSUE IS FOR THE POSSIBILITY OF THUNDERSTORMS. THERE WILL BE GOOD DIVERGENCE ALOFT WITH THE AREA IN THE LEFT FRONT QUAD OF THE 140 KNOT JET STREAK THIS AFTERNOON. LIFTED INDICES ARE PROGGED TO BE AROUND -2 WITH GOOD FORCING FROM THE APPROACHING COLD FRONT THAT WILL MOVE THROUGH AT THE TIME OF MAXIMUM HEATING. THE SPC HAS THE CWA IN A SEE TEXT AREA. WITH STRONG WINDS ALOFT ALONG WITH SHEAR IT WOULD NOT SURPRISE ME TO SEE SOME STRONG WIND GUSTS OR SMALL HAIL WITH ANY THUNDERSTORM LATE TODAY. THE THIRD ISSUE IS FOR SNOW. PRECIPITATION WILL SPREAD INTO THE CENTRAL MOUNTAINS LATE THIS MORNING AND CONTINUE THROUGH THE DAY AND INTO THE NIGHTTIME AND WEDNESDAY. WITH MUCH COLDER AIR MOVING IN WE HAVE ISSUED A WINTER WEATHER ADVISORY BEGINNING AT NOON FOR LOCATIONS ABOVE 7000 FEET FOR THE POSSIBILITY OF 5 TO 10 INCHES OF SNOW ALTHOUGH THE BEST CHANCE OF 10 INCHES WILL BE AT THE HIGHEST ELEVATIONS. FOR WEDNESDAY THROUGH THURSDAY NIGHT THE WEATHER WILL REMAIN RATHER CHILLY BLUSTERY AND UNSETTLED WITH A BROAD TROUGH OVER THE REGION THAT WILL BRING SOME ROUNDS OF SHOWERS WITH THE BEST CHANCES IN THE CLIMATOLOGICALLY FAVORED UPSLOPE REGIONS. WINDS WILL REMAIN STRONG THROUGH THE PERIOD AND ADDITIONAL WIND ADVISORIES MAY BE NEEDED WEDNESDAY OR THURSDAY ESPECIALLY FOR THE SNAKE PLAIN. HATTINGS .LONG TERM...RIDAY THROUGH MONDAY. FRIDAY MORNING A BROAD LOW PRESSURE TROUGH WILL BE OVER THE WESTERN HALF OF THE CONUS WITH UNSETTLED NORTHWEST FLOW INTO IDAHO. MODEL DIFFERENCE DEVELOP QUICKLY. CURRENT FORECAST LEANS TOWARDS THE HPC SOLUTION WITH MORE POLAR JET BRANCH ENERGY CROSSING THE GULF OF ALASKA AND FLATTENING THE EASTERN PACIFIC RIDGE SUBSTANTIALLY SATURDAY THROUGH MONDAY. THAT LEAVES TEMPERATURES BELOW NORMAL AND UNSETTLED CONDITIONS THROUGH THE PERIOD. CLIMATOLOGY WAS USED EXTENSIVELY AS TIMING OF EMBEDDED FEATURES WILL BE DIFFICULT. RS && .AVIATION...PACIFIC COLD FRONT WILL REACH KSUN NEAR 22Z AND KPIH NEAR 01Z. INCREASING AND LOWERING CLOUDS WILL BE THE RULE TODAY WITH A SLIGHT CHANCE OF THUNDERSTORMS NEAR FRONTAL PASSAGE. AT KSUN...MVFR CEILINGS FIRST EXPECTED NEAR 02Z...SNOW LEVELS WILL LOWER TO NEAR 7000 FT MSL BY 06Z AND VALLEY FLOORS BY WEDNESDAY MORNING. AT KIDA AND KPIH...MVFR CEILINGS FIRST EXPECTED NEAR 06Z...SNOW LEVELS WILL LOWER TO NEAR 5000 FT MSL BY WEDNESDAY MORNING. RS && .PIH WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 3 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT IDZ020-021. WIND ADVISORY FROM 3 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT IDZ022-023. WINTER WEATHER ADVISORY FROM NOON TODAY TO 6 PM MDT WEDNESDAY ABOVE 7000 FEET FOR THE IDZ018-031-032. &&
Hazardous weather outlook, Apr 26, 2:12 PM MDT, 13 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 212 PM MDT MON APR 26 2010 IDZ017>025-031-032-272015- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 212 PM MDT MON APR 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...THIS AFTERNOON AND TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A POTENT STORM WILL MOVE IN FROM THE PACIFIC AND INTO SOUTHEASTERN IDAHO BEGINNING LATER TUESDAY AND WILL CONTINUE TO AFFECT THE AREA FROM TUESDAY NIGHT INTO WEDNESDAY. SEVERAL INCHES OF SNOW ARE FORECAST TO ACCUMULATE ABOVE 7500 FEET. SOME ACCUMULATION IS POSSIBLE EVEN TO VALLEY FLOORS AS COLDER AIR MOVES INTO THE AREA. WINDS WILL ALSO INCREASE AND MAY BECOME STRONG TUESDAY NIGHT AND ESPECIALLY INTO WEDNESDAY. BELOW NORMAL TEMPERATURES AND UNSETTLED WEATHER WILL CONTINUE TO THE END OF WEEK. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 3:24 AM MDT | Winter Weather Advisory | PIH | 30 hr | |
| Apr 27, 5:18 PM MDT | Special Weather Statement | PIH | Bingham, Power | 57 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.